MathSciNet Relay Station
MathSciNet bibliographic data
MR1701282 05C60 (68Q25)
Evdokimov, Sergei; Karpinski, Marek; Ponomarenko, Ilia On a new high-dimensional Weisfeiler-Lehman algorithm. J. Algebraic Combin. 10 (1999), no. 1, 29–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement